Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

June 12, 2014Caroline County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2014, 12:54 AM EDT for Caroline County, Maryland. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2014, 12:54 AM EDT (04:54 UTC)
Expired
Jun 12, 2014, 2:00 AM EDT
In force
66 min
Issued by
NWS Philadelphia/Mount Holly

County Caroline County, MD

The radar

The Dover AFB radar (KDOX), 44 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WWUS81 KPHI 120454
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 AM EDT THU JUN 12 2014

DEZ002-MDZ015-019-020-120600-
CAROLINE MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1254 AM EDT THU JUN 12 2014

...A BROKEN LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT 
CAROLINE...EASTERN TALBOT...SOUTHEASTERN QUEEN ANNE'S AND WESTERN 
KENT COUNTIES...

AT 1250 AM EDT...A BROKEN LINE OF THUNDERSTORMS WITH HEAVY RAIN WAS 
LOCATED FROM LLOYDS TO HARMONY TO SMITHVILLE...MOVING NORTH AT 25 
MPH.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL BE NEAR OXFORD...AND OXFORD AROUND 100 AM...
MATTHEWS...AND MATTHEWS AROUND 105 AM...EASTON...DENTON...GRIFFIN...
AND GRIFFIN AROUND 110 AM...EASTON AROUND 115 AM AND HILLSBORO AROUND
125 AM.

LAT...LON 3862 7614 3864 7618 3866 7617 3867 7621
      3905 7604 3924 7573 3918 7554 3883 7569
      3883 7573 3873 7573 3870 7596 3860 7612

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 9:48 PM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 11, 9:48 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT WED JUN 11 2014

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN STALLED JUST SOUTH OF OUR REGION INTO
EARLY THURSDAY BEFORE GRADUALLY LIFTING NORTH OF THE AREA AS A WARM
FRONT THURSDAY NIGHT. A COLD FRONT IS THEN EXPECTED TO CROSS THE
MID ATLANTIC STATES FRIDAY NIGHT AS ITS ASSOCIATED LOW PRESSURE
LIFTS NORTH FROM THE GREAT LAKES INTO CANADA. OVER THE WEEKEND, HIGH
PRESSURE WILL BUILD ACROSS THE AREA. AS THE HIGH PRESSURE MOVES
OFFSHORE MONDAY, A WARM FRONT MAY APPROACH THE REGION.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A SURFACE ANALYSIS THIS EVENING SHOWED A WARM FRONT DRAPED FROM THE
EASTERN GREAT LAKES ACROSS CENTRAL NEW YORK AND PENNSYLVANIA, THEN
ACROSS EASTERN VIRGINIA AND THEN OUT TO SEA. THIS BOUNDARY APPEARS
TO MOVE LITTLE THROUGH THE OVERNIGHT.

A STABLE LOW-LEVEL ONSHORE FLOW CONTINUES ACROSS THE AREA AS WE ARE
UNDER THE NORTHWESTERN PORTION OF AN UPPER-LEVEL RIDGE. IN GENERAL
THERE IS NOT MUCH ORGANIZED FORCING, HOWEVER INCREASING PW AIR TO
NEAR 1.8 INCHES IS FORECAST BY MORNING. THIS MAY HELP AIDE SOME
DEVELOPMENT OVERNIGHT NORTHWARD ACROSS AT LEAST OUR WESTERN ZONES.
THERE IS ALSO A LARGE AREA OF SHOWERS AND EMBEDDED THUNDER MOVING
ACROSS VIRGINIA AND MUCH OF MARYLAND ATTM, WITH SOME DEVELOPMENT ON
ITS EASTWARD FLANK. THIS ACTIVITY WILL LIKELY BECOME ELEVATED AS IT
TRACKS NORTHWARD GIVEN OUR ONSHORE STABLE LOW-LEVEL FLOW. BASED ON
RADAR TRENDS, DID INCREASE POPS TO LOW LIKELY ACROSS THE FAR WESTERN
PORTIONS FOR A TIME LATER THIS EVENING INTO THE OVERNIGHT. THIS IS
DUE TO THE ONGOING ACTIVITY SLIDING NORTHWARD. SOME DOWNPOURS WILL
PROBABLY ACCOMPANY THIS. OTHERWISE, SOME DRIZZLE HAS BEEN NOTED
ALONG WITH SOME FOG. THIS SHOULD CONTINUE AS THE CEILINGS LOWER SOME
MORE IN CONJUNCTION WITH SOME WEAK WAA ALOFT. THE WEALTH OF
LOW-LEVEL MOISTURE MAY ACTUALLY BE PUT INTO MORE STRATUS PRODUCTION
WITH ANY DENSER FOG OVERNIGHT BEING MAINLY LOCALIZED. WE WILL
THEREFORE MAINTAIN PATCHY FOG WORDING FOR NOW.

OVERALL, JUST SOME MINOR ADJUSTMENTS MADE TO THE NEAR TERM
TEMPERATURES, DEW POINTS AND WINDS AND THE LAV/LAMP GUIDANCE WAS
USED TO ASSIST. NO MAJOR CHANGES WERE MADE TO THE LOW TEMPERATURES
ATTM.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
POPS INCREASE AS A SHORT WAVE APPARENTLY ROLLS NWD ALONG THE
BACKSIDE OF THE WESTERN ATLC MID LVL RIDGE. IF NORTHWARD MOVING
SHOWERS DEVELOP...THEY PROBABLY WILL BE HEAVY WITH POTENTIAL FOR
POOR DRAINAGE FLOODING IN PWAT AIR OF 1.8 INCHES. SOME MID LVL
STABILITY INDICES BECOME MORE STABLE. CONFIDENCE ON THE EXPECTED
REALITY FOR THURSDAY IS BELOW AVERAGE. THIS LACK OF CONFIDENCE
PLUS SMALL AMTS OF WPC QPF FOR THURSDAY IN OUR AREA WERE THE
PRIMARY INFLUENCES FOR NOT WORDING HEAVY RAINFALL ATTM AS WELL AS
NOT WORDING GUSTY WINDS.

FOG SHOULD BE NOTICED EARLY IN THE MORNING.

THE FCST ELEMENTS FOR THURSDAY WERE A 50 50 BLEND OF THE 12Z/11
NCEP MOS GUIDANCE. CONFIDENCE ON MAX TEMPS IS BELOW AVG.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
UNSETTLED WEATHER WILL START THE LONG TERM PERIOD, FOLLOWED BY
IMPROVING CONDITIONS FOR THE UPCOMING WEEKEND. HEADING INTO THURSDAY
NIGHT, A WARM FRONT IS FORECAST TO GRADUALLY LIFT NORTHWARD THROUGH
OUR REGION. IN ADDITION, MODEL GUIDANCE ALSO INDICATES SOME
SHORTWAVE/VORT MAX ENERGY ALOFT TO SUPPORT MORE SCATTERED SHOWER AND
TSTORM ACTIVITY, AND WE HAVE KEPT LIKELY POPS IN PLACE. FORECAST
PWATS WILL CONTINUE TO HOVER MOSTLY AROUND THE 1.7 TO 1.9 INCH RANGE
FOR THE REGION, MAKING HEAVY RAIN A CONTINUED THREAT.

WITH THE WARM FRONT NORTH OF OUR REGION INTO FRIDAY AND A COLD FRONT
APPROACHING FROM THE WEST DURING THE DAY, MORE CONVECTIVE ACTIVITY
IS EXPECTED, WITH PERHAPS THE BEST COVERAGE OF SCATTERED SHOWERS AND
TSTORMS ACROSS THE REGION. HIGH LIKELY POPS ARE IN PLACE AS A
LEE-SIDE TROUGH SHOULD DEVELOP INTO THE AFTERNOON, HELPING TO ACT A
TRIGGER. IN ADDITION, THERE LOOKS TO BE SOMEWHAT BETTER INSTABILITY
AND SHEAR FRIDAY TO SUPPORT SOME STRONGER STORMS, BUT OVERALL, HEAVY
RAIN STILL LOOKS TO BE THE MAIN CONCERN.

IMPROVING CONDITIONS OVERALL ARE IN STORE GOING INTO THE UPCOMING
WEEKEND, AND THERE IS PRETTY GOOD AGREEMENT BETWEEN THE GFS AND
ECMWF THAT THE COLD FRONT SHOULD BE OFFSHORE OF THE REGION BY EARLY
SATURDAY, WITH ANY SHWR/TSTORM ACTIVITY EXITING EAST BEFORE OR BY
DAYBREAK. WITH HIGH PRESSURE THEN GRADUALLY SPREADING INTO THE MID
ATLANTIC DURING THE DAYTIME, AMPLE SUNSHINE IS EXPECTED ALONG WITH A
DRIER, MORE COMFORTABLE AIRMASS BUILDING INTO THE REGION, WITH
DEWPOINTS FORECAST TO DROP BACK INTO THE 50S FOR MUCH OF THE AREA.
SUNDAY ALSO LOOKS TO BE A PLEASANT MID-JUNE DAY WITH HIGH PRESSURE
STRETCHING ACROSS THE REGION ALLOWING FOR MORE SUNSHINE AND
COMFORTABLE HUMIDITY LEVELS.

GOING INTO EARLY NEXT WEEK, HIGH PRESSURE IS FORECAST TO MOVE
OFFSHORE MONDAY, WITH A POSSIBLE WARM FRONT APPROACHING THE REGION
FROM THE SOUTHWEST. IN ADDITION, THERE LOOKS TO BE MORE SHORTWAVE
ENERGY ALOFT PASSING OVER OUR REGION IN THE MONDAY TO WEDNESDAY
TIMEFRAME, AND THIS WILL KEEP SCATTERED SHOWERS AND TSTORMS IN THE
PICTURE. THERE ARE SOME MODEL DIFFERENCES IN THIS PERIOD WITH
REGARDS TO THE TIMING AND PLACEMENT OF VARIOUS SURFACE AND UPPER
LEVEL FEATURES, AND OVERALL WE TOOK A BLEND OF WPC GUIDANCE WITH
CONTINUITY WITH SLIGHT CHANCE TO LOW CHANCE POPS IN PLACE.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF TONIGHT...MVFR/IFR CEILINGS BECOMING WIDESPREAD IFR DUE TO
STRATUS. IN ADDITION, SOME FOG AND DRIZZLE WILL ASSIST IN LOWERING
THE VISIBILITIES TO MVFR/IFR. SOME AREAS OF LIFR STRATUS/FOG IS
ANTICIPATED MAINLY LATE. SOME HEAVIER SHOWERS AND AN ISOLATED
THUNDERSTORM SHOULD TRACK MAINLY NORTH AND WEST OF KPHL WITH KABE
AND KRDG HAVING THE BETTER CHC OVERNIGHT. EAST-NORTHEAST WINDS
GENERALLY 5-8 KNOTS.

THURSDAY...IFR DUE TO STRATUS, FOG AND SOME DRIZZLE EARLY IN THE
DAY, THEN SOME HEAVIER SHOWERS AND EMBEDDED THUNDERSTORMS DURING
THE COURSE OF THE DAY. CONFIDENCE IS ON THE LOWER SIDE REGARDING THE
TIMING AND AREAL COVERAGE OF SHOWERS/THUNDER. THE CEILINGS MAY
IMPROVE TO MVFR AROUND MIDDAY. EAST TO SOUTHEAST WINDS MAINLY 5-10
KNOTS.

OUTLOOK...
THURSDAY NIGHT THROUGH FRIDAY...SCATTERED SHWR/TSTORM ACTIVITY AT
TIMES COULD PRODUCE MVFR OR LOWER CONDITIONS. THE MOST WIDESPREAD
SHWR/TSTORM ACTIVITY IS EXPECTED FRIDAY AFTERNOON THROUGH NIGHT WITH
A COLD FRONT PASSAGE.

SATURDAY AND SUNDAY...VFR CONDITIONS ARE EXPECTED.

MONDAY...CONTINUED MAINLY VFR. SOME ISOLATED SHWRS/TSTORMS ARE
POSSIBLE, WITH BRIEF PERIODS OF SUB-VFR.

&&

.MARINE...
ATLC SEAS WILL PROBABLY BE CLOSE TO 4 FT MUCH OF THE NIGHT.
OTRW...DENSE FOG MAY BECOME A MARINE HAZARD LATE. (WE HAVE NO
44065 DATA TO ASSIST IN KNOWING WAVE AND WIND INFORMATION FOR THE
NORTHERN NJ WATERS.)

THURSDAY...NO SCA HEADLINE BUT DENSE FOG MAY BECOME A MARINE HAZARD?

OUTLOOK...
THURSDAY NIGHT THROUGH FRIDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED. SOME SCATTERED SHOWERS/TSTORMS WILL BE POSSIBLE, THOUGH,
WITH LOCALLY GUSTY WINDS AND REDUCED VISIBILITIES IN ANY ACTIVITY.

SATURDAY AND SUNDAY...CONTINUED SUB-ADVISORY CONDITIONS AS HIGH
PRESSURE BUILDS ACROSS THE REGION AND AREA WATERS.

MONDAY...SUB-ADVISORY CONDITIONS. ISOLATED SHWRS/TSTORMS ARE
POSSIBLE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...DRAG
LONG TERM...KLINE
AVIATION...DRAG/GORSE/KLINE
MARINE...DRAG/KLINE
Hazardous weather outlook, Jun 11, 8:42 PM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT WED JUN 11 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-130045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
842 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PATCHY DENSE FOG IS POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PATCHY DENSE FOG IS POSSIBLE THURSDAY MORNING.

SOME SHOWERS AND THUNDERSTORMS THURSDAY THROUGH FRIDAY WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL, WHICH CAN LEAD TO
SOME FLOODING IN AREAS OF POOR DRAINAGE. SOME STRONGER
THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-130045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
842 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PATCHY DENSE FOG IS POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME PATCHY DENSE FOG COULD OCCUR INTO FRIDAY WITH THE THREAT FOR
STRONGER THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 12, 12:27 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 AM EDT THU JUN 12 2014

DEZ001>003-MDZ020-NJZ016-021-120530-
CAROLINE MD-CUMBERLAND NJ-INLAND SUSSEX DE-KENT DE-NEW CASTLE DE-
SALEM NJ-
1227 AM EDT THU JUN 12 2014

...A THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT EAST CENTRAL
CAROLINE...KENT...NORTHWESTERN SUSSEX...SALEM...SOUTHEASTERN NEW
CASTLE AND WESTERN CUMBERLAND COUNTIES...

AT 1224 AM EDT...A THUNDERSTORM WITH HEAVY RAIN WAS NEAR
RIVERVIEW...MOVING NORTH AT 30 MPH.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR HIGHLAND ACRES...KENT ACRES...AND RODNEY
VILLAGE AROUND 1235 AM...LITTLE CREEK...DOVER...DOVER SPEEDWAY...AND
CHESWOLD AROUND 1240 AM...LEIPSIC AROUND 1245 AM...SMYRNA AROUND 1250
AM AND WOODLAND BEACH AROUND 100 AM.

LAT...LON 3883 7581 3944 7556 3934 7547 3936 7540
      3943 7547 3946 7555 3970 7545 3957 7506
      3952 7498 3923 7518 3929 7526 3928 7529
      3934 7534 3936 7541 3933 7545 3924 7539
      3906 7539 3902 7534 3874 7553

ROBERTSON
Special weather statement, Jun 12, 12:54 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 AM EDT THU JUN 12 2014

DEZ002-MDZ015-019-020-120600-
CAROLINE MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1254 AM EDT THU JUN 12 2014

...A BROKEN LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
CAROLINE...EASTERN TALBOT...SOUTHEASTERN QUEEN ANNE'S AND WESTERN
KENT COUNTIES...

AT 1250 AM EDT...A BROKEN LINE OF THUNDERSTORMS WITH HEAVY RAIN WAS
LOCATED FROM LLOYDS TO HARMONY TO SMITHVILLE...MOVING NORTH AT 25
MPH.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR OXFORD...AND OXFORD AROUND 100 AM...
MATTHEWS...AND MATTHEWS AROUND 105 AM...EASTON...DENTON...GRIFFIN...
AND GRIFFIN AROUND 110 AM...EASTON AROUND 115 AM AND HILLSBORO AROUND
125 AM.

LAT...LON 3862 7614 3864 7618 3866 7617 3867 7621
      3905 7604 3924 7573 3918 7554 3883 7569
      3883 7573 3873 7573 3870 7596 3860 7612

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:56 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester20 hr
Jun 12, 5:30 PM EDTCoastal Flood AdvisoryPHICape May, Cumberland7 hr
Jun 12, 6:33 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 12, 1:44 AM EDTAreal Flood AdvisoryPHICaroline, Talbot4 hr
Jun 12, 2:07 AM EDTSpecial Weather StatementPHICaroline53 min
Jun 12, 12:31 PM EDTAreal Flood AdvisoryPHITalbot6 hr
Jun 12, 2:20 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's4 hr

Nearby

Special Weather Statements in Maryland, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.